CSpace
OPTIMAL ADAPTIVE-CONTROL AND CONSISTENT PARAMETER ESTIMATES FOR ARMAX MODEL WITH QUADRATIC COST
CHEN, HF; GUO, L
1987-07-01
Source PublicationSIAM JOURNAL ON CONTROL AND OPTIMIZATION
ISSN0363-0129
Volume25Issue:4Pages:845-867
Language英语
WOS Research AreaAutomation & Control Systems ; Mathematics
WOS SubjectAutomation & Control Systems ; Mathematics, Applied
WOS IDWOS:A1987H956400002
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:32[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28557
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, HF,GUO, L. OPTIMAL ADAPTIVE-CONTROL AND CONSISTENT PARAMETER ESTIMATES FOR ARMAX MODEL WITH QUADRATIC COST[J]. SIAM JOURNAL ON CONTROL AND OPTIMIZATION,1987,25(4):845-867.
APA CHEN, HF,&GUO, L.(1987).OPTIMAL ADAPTIVE-CONTROL AND CONSISTENT PARAMETER ESTIMATES FOR ARMAX MODEL WITH QUADRATIC COST.SIAM JOURNAL ON CONTROL AND OPTIMIZATION,25(4),845-867.
MLA CHEN, HF,et al."OPTIMAL ADAPTIVE-CONTROL AND CONSISTENT PARAMETER ESTIMATES FOR ARMAX MODEL WITH QUADRATIC COST".SIAM JOURNAL ON CONTROL AND OPTIMIZATION 25.4(1987):845-867.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, HF]'s Articles
[GUO, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, HF]'s Articles
[GUO, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, HF]'s Articles
[GUO, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.